# SDR TRAX200800695

- Difficulty date: May 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 22,736 hours, 19,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 8 DEGREES (EN ROUTE TO ATL ACFT DIVERTED TO MDT DUE TO MTC, EMERGENCY DECLARED).  PERFORMED EXTERNAL VISUAL CHECK OF FLAPS IN ALL SETTINGS.  NO TWISTING OR SKEWING DETECTED.  CYCLED FLAPS MULTIPLE TIMES WITH NO FURTHER FAULTS NOTED.  INTERROGATED FECU AND NO CURRENT FAULTS EXIST IAW TEMP REV 27-01 AND FIM 27-50-00, AC OK FOR SERVICE.  (S)
